# SDR AUS20040283

- Difficulty date: April 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Faulty
- Location: Trailing Edge
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) AIRCRAFT HAD AN ASSYMETRIC FLAP INDICATION DURING SELECTION.  THE AIRCRAFT HAS HAD A TOTAL OF FOUR SIMILAR OCCURRENCES DURING A TWO WEEK PERIOD.   INVESTIGATION IS CONTINUING.
